# SDR A6WA201644054

- Difficulty date: June 30, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 31,254 hours, 30,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE FLOOR LEVEL EMERGENCY LIGHTS DO NOT ILLUMINATE FROM ROW 8 AFT. FOUND DURING THE FIRST FLIGHT OF THE DAY ACCEPTANCE INSPECTION.
